Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 102, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 3, 2018, 2:55 AM PST. It took effect at Dec 4, 2018, 12:00 AM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2018, 2:55 AM PST (10:55 UTC)
- In effect from
- Dec 4, 2018, 12:00 AM PST
- Expired
- Dec 4, 2018, 9:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
185 WHUS76 KEKA 031055 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 255 AM PST Mon Dec 3 2018 PZZ475-031900- /O.CON.KEKA.SC.Y.0101.181203T1700Z-181204T0800Z/ /O.EXT.KEKA.GL.W.0035.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT PST TONIGHT... ...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST TUESDAY... * WINDS...Winds will become SE and increase to 20 to 30 kt with gusts to 40 kt Monday evening. * WAVES...SE to S building to 8 to 12 ft at 9 seconds Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-031900- /O.NEW.KEKA.SC.Y.0102.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 255 AM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM PST TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from midnight tonight to 9 PM PST Tuesday. * WINDS...Winds will become SE and increase to 15 to 25 kt with gusts to 35 kt Monday evening. * WAVES...SE to S building to 6 to 10 ft at 7 seconds Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
8 follow-up statements
313 WHUS76 KEKA 031716 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 916 AM PST Mon Dec 3 2018 PZZ475-040130- /O.CON.KEKA.SC.Y.0101.000000T0000Z-181204T0800Z/ /O.CON.KEKA.GL.W.0035.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 916 AM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM TUESDAY... * WINDS...Becoming SE and increasing to 20 to 30 kt with gusts to 40 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 9 to 12 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-040130- /O.CON.KEKA.SC.Y.0102.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 916 AM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM TUESDAY... * WINDS...Becoming SE and increasing to 15 to 25 kt with occasional gusts to 35 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 6 to 9 ft at 7 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
104 WHUS76 KEKA 032259 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 PM PST Mon Dec 3 2018 PZZ475-040700- /O.CON.KEKA.SC.Y.0101.000000T0000Z-181204T0800Z/ /O.CON.KEKA.GL.W.0035.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM TUESDAY... * WINDS...SE increasing to 20 to 30 kt with gusts to 40 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 9 to 12 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-040700- /O.CON.KEKA.SC.Y.0102.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 259 PM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM TUESDAY... * WINDS...SE increasing to 15 to 25 kt with occasional gusts to 35 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 6 to 9 ft at 7 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
113 WHUS76 KEKA 040645 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1045 PM PST Mon Dec 3 2018 PZZ475-041445- /O.CON.KEKA.SC.Y.0101.000000T0000Z-181204T0800Z/ /O.CON.KEKA.GL.W.0035.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1045 PM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WINDS...SE increasing to 20 to 30 kt with gusts to 40 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 9 to 12 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-041445- /O.CON.KEKA.SC.Y.0102.181204T0800Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 1045 PM PST Mon Dec 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WINDS...SE increasing to 15 to 25 kt with occasional gusts to 35 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 6 to 9 ft at 7 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
556 WHUS76 KEKA 040802 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1202 AM PST Tue Dec 4 2018 PZZ475-041615- /O.EXP.KEKA.SC.Y.0101.000000T0000Z-181204T0800Z/ /O.CON.KEKA.GL.W.0035.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1202 AM PST Tue Dec 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...SE increasing to 20 to 30 kt with gusts to 40 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 9 to 12 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-041615- /O.CON.KEKA.SC.Y.0102.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 1202 AM PST Tue Dec 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE increasing to 15 to 25 kt with occasional gusts to 35 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 6 to 9 ft at 7 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
652 WHUS76 KEKA 040806 CCA MWWEKA Urgent - Marine Weather Message...CORRECTED National Weather Service Eureka CA 1206 AM PST Tue Dec 4 2018 PZZ475-041615- /O.EXP.KEKA.SC.Y.0101.000000T0000Z-181204T0800Z/ /O.COR.KEKA.GL.W.0035.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1206 AM PST Tue Dec 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...SE increasing to 20 to 30 kt with gusts to 40 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 9 to 12 ft at 9 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-041615- /O.CON.KEKA.SC.Y.0102.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 1206 AM PST Tue Dec 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE increasing to 15 to 25 kt with occasional gusts to 35 kt this evening and continuing through Tuesday. * WAVES...SE to S building to 6 to 9 ft at 7 seconds tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
626 WHUS76 KEKA 041048 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 248 AM PST Tue Dec 4 2018 PZZ475-041900- /O.CON.KEKA.GL.W.0035.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 248 AM PST Tue Dec 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 20 to 30 kt with gusts to 40 kt continuing through Tuesday night. * WAVES...SE to S building to 9 to 12 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-041900- /O.CON.KEKA.SC.Y.0102.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 248 AM PST Tue Dec 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 15 to 25 kt with occasional gusts to 35 kt this continuing through Tuesday night. * WAVES...SE to S building to 6 to 9 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
902 WHUS76 KEKA 041706 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 906 AM PST Tue Dec 4 2018 PZZ475-050115- /O.CON.KEKA.GL.W.0035.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 906 AM PST Tue Dec 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 20 to 30 kt with gusts to 40 kt. * WAVES...SE to S 8 to 11 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-050115- /O.CON.KEKA.SC.Y.0102.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 906 AM PST Tue Dec 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 15 to 25 kt with occasional gusts to 35 kt across the far southern portion of the zone. * WAVES...SE to S 4 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
550 WHUS76 KEKA 042257 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 257 PM PST Tue Dec 4 2018 PZZ475-050500- /O.CON.KEKA.GL.W.0035.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PST Tue Dec 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 20 to 30 kt with gusts to 35 kt. * WAVES...SE to S 6 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-050500- /O.CON.KEKA.SC.Y.0102.000000T0000Z-181205T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 257 PM PST Tue Dec 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 15 to 25 kt with occasional gusts to 30 kt across the far southern portion of the zone. * WAVES...SE to S 4 to 7 ft at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:50 PM PST, 12 hours 5 minutes earlier.
Area forecast discussion, Dec 2, 2:50 PM PST, 12 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
250 PM PST Sun Dec 2 2018
.SYNOPSIS...Cold morning temperatures and dry conditions are
expected during Monday, followed by periods of light precipitation
Tuesday and Wednesday. Dry weather will return during most of
Thursday and Friday, with additional frontal rains spreading
across the region next weekend.
&&
.DISCUSSION...An upper ridge was positioned over the NERN PAC
during Sunday afternoon, with NWLY flow aloft occurring across the
west coast. Dry conditions prevailed with this flow regime over
NWRN CA...though high level clouds were beginning to advance
eastward toward the region ahead of an upper disturbance located
upstream from the ridge. Despite the increase in cirrus,
radiational cooling is forecast to be sufficient for sub-freezing
temperatures from interior Del Norte county south across Humboldt
county and into western Mendocino county. Thus, a freeze warning
has been issued for zones that still support plant/crop growth.
Cloud cover will continue to increase Monday as a closed upper
low evolves offshore from CA, and the previously mentioned ridge
gets shunted eastward. Going into Monday night/Tuesday morning,
low/midlevel WAA is forecast to spread northward across the area
ahead of the low, while at the same time, a front will approach
the region from the west. The zone of WAA will likely aid in light
precipitation development over the interior, though a substantial
amount of virga is expected due to dry easterly low-level winds.
In addition, low-level easterly cross barrier flow, combined with
a stable layer extending above area ridges, and flow-reversal
aloft, all point toward the potential for mountain wave
development west of north-south oriented ridges. It is uncertain
at this time what the magnitude of lee-side wind speeds will be,
but the situation will need to be monitored for a possible
advisory.
Meanwhile, the precipitation associated with the previously
mentioned front is forecast to spread east across the coast
during Tuesday and Wednesday. However, again, dry air in the low-
levels will substantially limit precipitation totals. The dry air
will also favor low wet-bulb zero heights. Thus, light snowfall
across the interior from elevations roughly 3000 feet and up will
be probable Tuesday morning, followed by snow levels rising to
5000 feet by Wednesday morning.
Dry subsident conditions are expected over NWRN CA from Thursday
through roughly Friday afternoon as the previously mentioned upper
low moves onshore over SRN CA. Thereafter, model guidance shows
another frontal rainband entering the region Friday night into
the weekend.
&&
.AVIATION...VFR conditions are expected over the next 24 hours
across most of the area. Due to the abundance of ground moisture,
valley fog is possible again tonight, along with some shallow
ground fog closer to the terminals. However, the gradual influx of
drier air should limit the depth and areal coverage of fog. High
clouds will continue to spread across the area as well. Winds will
be generally light, although speeds will gradually begin to ramp
up from the SW by late in the day Monday ahead of an approaching
storm system. /SEC
&&
.MARINE...Seas will continue to gradually subside tonight. Winds
will veer to southerly and begin to increase by late tonight and
Monday morning. Have hoisted a Small Craft Advisory for the S
outer waters which begins mid-morning Monday. Have delayed the
onset of gale force gusts over the S outer waters, but, for the
shorter time period, have upgraded the Gale Watch to a Gale
Warning. The period of gales should be fairly short-lived, but
winds will increase rapidly as the developing Pacific low pressure
approaches the Central CA coast and slowly deepens. Gusts will
likely exceed 40 knots in at least the SW corner of the zone with
sustained winds approaching gale force in that area early Tuesday
morning. Any change in the path of the low center will impact the
wind forecast. Winds will decrease and become offshore on
Wednesday before backing to the N by Wednesday night.
Large NW swell will enter the waters late Wednesday with initial
periods of 21 seconds. This will increase the sneaker wave threat
late Tuesday into Wednesday. The greatest threat will be along W
and NW facing beaches. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from midnight tonight to 9 AM PST Monday for
CAZ101>103-109-112.
Freeze Warning from midnight tonight to 9 AM PST Monday for
CAZ102-103-109-112.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
3 PM PST this afternoon for PZZ450- 455-470-475.
Small Craft Advisory from 9 AM Monday to midnight PST Monday
night for PZZ475.
Gale Warning from midnight Monday night to noon PST Tuesday for
PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Dec 2, 11:45 AM PST, 15 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 1145 AM PST Sun Dec 2 2018 CAZ102-103-109-112-031945- Del Norte Interior-Northern Humboldt Coast-Mendocino Coast- Southwestern Mendocino Interior- 1145 AM PST Sun Dec 2 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Freeze Warning is currently in effect late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Freeze Warning is currently in effect Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-031945- Coastal Del Norte- 1145 AM PST Sun Dec 2 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Frost Advisory is currently in effect late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Frost Advisory is currently in effect Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104>108-110-111-113-031945- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 1145 AM PST Sun Dec 2 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.